zbMATH — the first resource for mathematics

On a characterization of Fourier transforms. (English) Zbl 0146.12103

Full Text: DOI EuDML
[1] H. Cramér, ?On the representations of a function by certain Fourier integrals?, Trans. Amer. Math. Soc.46 (1939), pp. 191-201.
[2] W. Rudin, Fourier analysis on groups, Interscience Publishers, New York, 1962. · Zbl 0107.09603
[3] E. Hewitt, ?A new proof of Plancherel’s theorem for locally compact Abelian groups?, Acta Sci. Math. Szeged24 (1963), pp. 219-227. · Zbl 0168.11503
[4] I. J. Schoenberg, ?A remark on the preceding note by Bochner?, Bull. Amer. Math. Soc.40 (1934), pp. 277-278. · Zbl 0009.24704
[5] W. F. Eberlein, ?Characterization of Fourier-Stieltjes transforms?, Duke Math. J.22 (1955), pp. 465-468. · Zbl 0065.01603
[6] R. Ryan, ?Fourier transforms of certain classes of integrable functions?, Trans. Amer. Math. Soc.105 (1962), pp. 102-111. · Zbl 0107.09701
[7] R. Salem, ?Les coefficients de Fourier des functions sommables?, C. R. Acad. Sci., Paris192 (1931), pp. 144-146. · JFM 57.0316.01
[8] A. C. Berry, ?Necessary and sufficient conditions in the theory of Fourier transforms?, Ann. of Math.32 (1931), pp. 830-838. · JFM 57.0482.02
[9] E. Hewitt andK. R. Stromberg, ?A remark on Fourier-Stieltjes transforms?, Annals. Acad. Brasil, Ci.34 (1962), pp. 175-180. · Zbl 0117.09601
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.